Global existence for a semilinear prabolic Volterra equation.
Mathematische Zeitschrift, Tome 209 (1992) no. 2, pp. 17-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strong solutions, maximal regularity, maximum principle, continuation method, accretive operators, heat conduction in materials with memory, semilinear parabolic Volterra equation
@article{MZ_1992__209_2_174346,
author = {Jan Pr\"uss and Philippe Cl\'ement},
title = {Global existence for a semilinear prabolic {Volterra} equation.},
journal = {Mathematische Zeitschrift},
pages = {17--26},
year = {1992},
volume = {209},
number = {2},
zbl = {0724.45012},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174346/}
}
Jan Prüss; Philippe Clément. Global existence for a semilinear prabolic Volterra equation.. Mathematische Zeitschrift, Tome 209 (1992) no. 2, pp. 17-26. http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174346/